# SDR AMTA200500902

- Difficulty date: October 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Row 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EXIT MARKER, ROW 28, INOPERATIVE.  RECONNECTED LIGHT ASSY.  OPS CHECK GOOD.  (K)
